# SDR SWAA2019062834251

- Difficulty date: June 5, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 49,899 hours, 33,571 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13212
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN WHEEL WELL LOWER ATTACH ANGLE CRACKED AT BS. 663, LBL 35.    REPAIRED ANGLE PER ER AND EA.
